MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON NEBULIZER,HAND-HELD,W/6" CORR TUBING; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON NEBULIZER,HAND-HELD,W/6" CORR TUBING; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN049292
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the nebulizer was found no mist when doing clinical setting before using on patient".No patient involvement reported.

Brand Name
HUDSON NEBULIZER,HAND-HELD,W/6" CORR TUBING
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12086602
Report Number3004365956-2021-00199
Device Sequence Number3323412
Product Code CAF
UDI-Device Identifier14026704627087
UDI-Public14026704627087
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K760489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/21/2024
Device Model NumberIPN049292
Device Catalogue Number1724
Device Lot Number74A2001449
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1